# SDR GTIA2018030202483

- Difficulty date: March 2, 2018
- Submitted: March 5, 2018
- Operation: Air carrier
- Aircraft: N638NK
- Make and model: Airbus A320-232
- Aircraft serial: 6463
- Aircraft time: 12,090 hours, 5,448 cycles
- Engine: Iae V2527A5
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Seal
- Condition: Leaking
- Location: Nr 1 Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: O

## Discrepancy

CREW REPORTED AN ODOR DURING CLIMB OUT,  CHECKED AT CRUISE, ALL OK,  DURING DESCENT, FA NOTIFIED OF AN ODOR AGAIN. IN THE COCKPIT,  ODOR WAS LIGHT.  FOUND EVIDENCE OF OIL CONTAMINATION AT THE GEARBOX DUCT ON THE NR 2 ENGINE.  R & R THE SEAL ASSY AND MATING RING IAW AMM 72-60-31, AND 72-60-28.  LEAK CHECKED GOOD.  AS A PRECAUTION,  REMOVED AND REPLACED THE NR 1 ENGINE  SEAL ASSY AND BOTH LT AND RT RECIRCULATION FILTERS IAW AMM 21-21-41, AND 72-60-31.  LEAK CHECKED GOOD.  PERFORMED ECS DECONTAMINATION IAW AMM 21-00-00.   NO ODORS PRESENT.  ACFT OK FOR CONTINUED SERVICE.
